# SDR 2022F00071

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: XAAMB
- Make and model: Boeing 737-800
- Aircraft serial: 36703
- Aircraft time: 33,732 hours, 12,646 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 3400010380
- Part serial: BB806630
- Condition: Damaged
- Location: Zone 400
- Component: Engine, Cfmint
- Component part number: CFM567B27
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WITH INCREASE IN THE VIBRATION TREND, DURING OVERNIGHT CHECK AT MEX AND IN ACCORDANCE WITH CNR 20211206007 OF REMOTE DIAGNOSTIC GE/CFM SYSTEM, THE RIGHT ENGINE HAD INCREASE IN THE VIBRATION TREND. MAINTENANCE PERSONNEL PERFORMED REVISION OF ENGINE INTAKE AND THE OUTLET AREA BY SIGNALS OF FOD, VERIFY THAT THE BALANCE PINS INSTALLED IN THE FAN MATCH THE REGISTRATION WITH THE AVM, DETECTING TWO FAN BLADE DAMAGED; SO RIGHT ENGINE FAN BLADES WERE REPLACED, FAN TRIM BALANCE TEST 14B WAS PERFORMED, AND VIBRATION SURVEY OPERATIONAL TEST HAS BEEN PERFORMED,TESTED CORRECT.
